# SDR ANCF200300027

- Difficulty date: December 9, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N421AV
- Make and model: Boeing 767
- Aircraft serial: 25421
- Aircraft time: 44,253 hours, 9,904 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR THROUGH THE PASSENGER CABIN WITH NO SMOKE EVIDENCE. SMOKE DETECTORS ACTIVATED ON THE AFT AND FORWARD LAVATORIES.   UTILITY BUSES WERE TURNED OFF WITH NO HELP ON THE SITUATION. LT AND RT RECIRCULATING FANS WERE TURNED OFF AS WELL AS THE RIGHT HAND.  PACK AND THE ODOR DISAPPEARED.  ENGINE BLEED AIR TUBE LINES AND PACKS BLEED AIR TUBE LINES WERE INSPECTED IAW AMM 20-20-00.  OIL LEAK EVIDENCE WAS FOUND INTO THE APU BLEED AIR TUBE LINES. APU WAS DEFERRED TO DMI.N°1 MEL 49-11-1 CAT "C".
